Cosopt New Bottle?
I have noticed in the Cosopt website (http://www.cosopt.com), thatthey are producing 10 ml of Cosopt fluids in bottles instead of theusual 5 ml, which it was mentioned that they are discontinuing the 5 ml bottles. When will they start distributing the 10 ml bottles inpharmacies? The pharmacy I go to...
Asked by Melvina Cross 2 years ago.
Ask the pharmacist who does the ordering. If you want the bigger bottle, they can order it special for you. Just ask. Though that bottle has been discontinued, the pharmacy still might have a lot of it in storage, and will use it until gone or reaches expiration. Answered by Colette Guritz 2 years ago.
How many eyedrops are there in a 10 ml bottle of Cosopt?
My Kaiser pharmacy insists that 2 bottles should last me 100 days but I run out way before that time when I am using 4 drops per day. In the past other pharmacies have given me 3 10-ml bottles for 100 days. So, how many drops are actually in a 10-ml bottle?
Asked by Myrle Bobowiec 2 years ago.
20 drops per ml is the accepted equivalence. HOWEVER......every medication is different depending on the viscosity, surface tension, temperature, diameter of the dropper, etc. In my calculations I've always used 15 drops per ml. Not because of some reference book, but years and years of doing this. Answered by Griselda Bevil 2 years ago.
This Site Might Help You. RE: How many eyedrops are there in a 10 ml bottle of Cosopt? My Kaiser pharmacy insists that 2 bottles should last me 100 days but I run out way before that time when I am using 4 drops per day. In the past other pharmacies have given me 3 10-ml bottles for 100 days. So, how many drops are actually in a 10-ml bottle? Answered by Livia Rhyan 2 years ago.
10 Ml Bottle Answered by Nana Famulare 2 years ago.
There are about 20 drops per ml, so multiply that by 10 and there should have been 200 drops. So it should only last you 100 days, given no wasting of it at all - impossible with drops. Or, it could have been that was all your physician wrote for. Either way, if you need more medicine, you may have to call to get a new prescription to get it. Answered by Joe Doane 2 years ago.
Cosopt Eye Drops Answered by Julieta Valer 2 years ago.
every ml contains 20 drops or gtts. every ounce contains 30 mls. Answered by Deon Akbari 2 years ago.
There are 75gtts (gtts.=drops) in a teaspoon. One teaspoon= 5ml. There are an approximate equilavent of 150gtts in a 10ml bottle. Answered by Lelia Lawver 2 years ago.
Neuropathy in hands ?
i've been through the gamut. they thought it was gbs, then they didn't...finally diagnosed...neuropathy-acute sensory. symptoms as of two weeks in: *numb tingling in hands *can barely taste food the doctor that diagnosed said it would be gone in a couple of days. i'm taking the vitamins, eating more...
Asked by Lennie Brandeis 2 years ago.
i've been through the gamut. they thought it was gbs, then they didn't...finally diagnosed...neuropathy-acute sensory. symptoms as of two weeks in: *numb tingling in hands *can barely taste food the doctor that diagnosed said it would be gone in a couple of days. i'm taking the vitamins, eating more sensibly, cut out alcohol, drinking more water...it doesn't seem to be going away. i feel like it's coming from the top vertebrae in my neck as there's a dull pain there. this is not uncommon as i've had a few injuries to the back and neck over the years. but, it seems persistent now. are taste buds part of the peripheral nerve system? Answered by Lesia Shettleroe 2 years ago.
Some medications will cause this. Xalatan, Cosopt, and Timolol are three that are sometimes guilty. A worst case scenario would be brain tumor. There are a number of good neck stretching exercises which loosen up the neck and upper back. I would try a chiropractor at least one session. Answered by Juanita Hindbaugh 2 years ago.
Am I at risk for something?
I am 19, and I take a beta-blocker, Cosopt, for glaucoma. I know that beta blockers lower heart rate, and I notice that mine is under the normal range, at 54. However, I do excercise somewhat consistantly. Should I be concerned?
Asked by Deeann Liefer 2 years ago.
Go to the hospital. If you don't think it is anything seriou which most 50 year olds do but yet they are not smart enough and yet they put it on Yahoo so yes go see a doctor. Answered by Marilee Mallet 2 years ago.
Usually people are prescribed beta blockers when they have hypertension (high blood pressure or heart rate) so it will lower the HR and put it in a normal range. You may have had a slightly elevated heart rate normally. I mean 54 is a low resting heart rate, so if you took that when you weren't resting then yeah that's a low heart rate but it's not in the range that would be concidered problematic. The only time I would be concerned is if you start developing low heart rate symptoms like dizziness, weakness, difficult while working out, quick to fatigue etc. But right now I see no need to worry about anything. Just make sure you never drink alcohol while taking the drug, I'm sure your doctors told you the combination can be fatal since alcohol also lowers BP and HR -Connor Answered by Leeanne Arnitz 2 years ago.
Perhaps you should consult your primary care provider for this advice. It is really difficult to determine the information you are requesting without knowing you or your complete medical background Answered by Clara Elvsaas 2 years ago.
Have you discussed your concerns with your doctor? Nobody here is qualified to make a diagnosis. Answered by Barney Shutter 2 years ago.